Alert archive / Wisconsin / Gale Warnings in 2008
Gale Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 25, 2008, 3:53 AM CDT. It took effect at Oct 26, 2008, 4:00 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2008, 3:53 AM CDT (08:53 UTC)
- In effect from
- Oct 26, 2008, 4:00 AM CDT
- Expired
- Oct 26, 2008, 8:26 PM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS73 KGRB 250853 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CDT SAT OCT 25 2008 ...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY MORNING... .A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND WILL SWEEP A STRONG COLD FRONT ACROSS THE REGION EARLY SUNDAY. SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT TODAY AND TONIGHT...THEN SHIFT TO WEST TO NORTHWEST GALES AFTER THE FRONTAL PASSAGE EARLY SUNDAY...AND CONTINUING INTO AT LEAST MONDAY MORNING. EXPECT HIGH WAVES JUST OFFSHORE ON LAKE MICHIGAN...AND ON THE EASTERN SHORES OF THE BAY OF GREEN BAY. LMZ521-522-541>543-251700- /O.UPG.KGRB.GL.A.0001.081026T0000Z-081027T1800Z/ /O.NEW.KGRB.GL.W.0012.081026T1100Z-081027T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 353 AM CDT SAT OCT 25 2008 ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT MONDAY. THIS REPLACES THE GALE WATCH PREVIOUSLY IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUE TONIGHT BEFORE SHIFTING TO WEST GALES TO 35 LATE TONIGHT. WINDS WILL EVENTUALLY BECOME NORTHWEST GALES TO 35 KNOTS WITH HIGHER GUSTS BY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY MORNING. HIGH WAVES OF 3 TO 7 FEET ARE EXPECTED AWAY FROM THE LAKE MICHIGAN SHORE AND THE EASTER SHORES OF THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
000 WHUS73 KGRB 251527 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CDT SAT OCT 25 2008 ...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY MORNING... .A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND WILL SWEEP A STRONG COLD FRONT ACROSS THE REGION EARLY SUNDAY. SOUTHWEST WINDS WILL INCREASE AHEAD OF THE FRONT TODAY AND TONIGHT...THEN SHIFT TO WEST TO NORTHWEST GALES AFTER THE FRONTAL PASSAGE EARLY SUNDAY...AND CONTINUING INTO AT LEAST MONDAY MORNING. EXPECT HIGH WAVES JUST OFFSHORE ON LAKE MICHIGAN...AND ON THE EASTERN SHORES OF THE BAY OF GREEN BAY. LMZ521-522-541>543-252330- /O.CON.KGRB.GL.W.0012.081026T1100Z-081027T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1027 AM CDT SAT OCT 25 2008 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT MONDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUE TONIGHT BEFORE SHIFTING TO WEST GALES TO 35 LATE TONIGHT. WINDS WILL EVENTUALLY BECOME NORTHWEST GALES TO 35 KNOTS WITH HIGHER GUSTS BY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY MORNING. HIGH WAVES OF 3 TO 7 FEET ARE EXPECTED AWAY FROM THE LAKE MICHIGAN SHORE AND ALONG THE THE EASTERN SHORES OF THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KGRB 252107 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 PM CDT SAT OCT 25 2008 ...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY MORNING... .A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND... WILL BRING A STRONG COLD FRONT ACROSS THE REGION EARLY SUNDAY. SOUTHWEST WINDS TONIGHT WITH SHIFT TO THE WEST...AND INCREASE BEYOND GALE FORCE AFTER THE FRONTAL PASSAGE EARLY SUNDAY. NORTHWEST GALES WILL THEN CONTINUE INTO EARLY MONDAY MORNING BEFORE DIMINISHING BY AFTERNOON. LMZ521-522-541>543-260515- /O.CON.KGRB.GL.W.0012.081026T1100Z-081027T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 407 PM CDT SAT OCT 25 2008 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 10 AM CDT MONDAY... SOUTHWEST WINDS OF 15 TO 25 KNOTS TONIGHT WILL SHIFT TO THE WEST...AND INCREASE TO 35 KT GALES BY DAYBREAK ON SUNDAY. NORTHWEST GALES TO 35 KNOTS CAN THEN BE EXPECTED DURING THE DAY ON SUNDAY AND INTO SUNDAY NIGHT...WITH GUSTS AS HIGH AS 45 KTS POSSIBLE ESPECIALLY NEAR THE DEATHS DOOR AREA NEAR WASHINGTON ISLAND. WAVES ON THE BAY OF GREEN BAY SHOULD BUILD AS HIGH AS 4 TO 8 FEET NEAR WASHINGTON ISLAND ON SUNDAY... WITH 3 TO 6 FT WAVES EXPECTED ALONG THE SHORES OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KGRB 260204 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CDT SAT OCT 25 2008 ...GALE FORCE WINDS EXPECTED EARLY SUNDAY THROUGH MONDAY MORNING... .A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO THIS WEEKEND... WILL BRING A STRONG COLD FRONT ACROSS THE REGION TONIGHT AND EARLY SUNDAY. STRONG SOUTHWEST WINDS TONIGHT WITH SHIFT TO THE WEST...AND THEN INCREASE TO GALE FORCE BEHIND THE FRONT. WEST TO NORTHWEST GALES WILL THEN CONTINUE INTO EARLY MONDAY MORNING BEFORE DIMINISHING BY AFTERNOON. LMZ521-522-541>543-261015- /O.EXT.KGRB.GL.W.0012.081026T0900Z-081027T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 904 PM CDT SAT OCT 25 2008 ...GALE WARNING NOW IN EFFECT FROM 4 AM SUNDAY TO 10 AM CDT MONDAY... THE GALE WARNING IS NOW IN EFFECT FROM 4 AM SUNDAY TO 10 AM CDT MONDAY. SOUTHWEST WINDS FROM 15 TO 25 KTS WILL DIMINISH FOR A PERIOD TONIGHT...THEN SHIFT TO THE WEST AND INCREASE TO 35 KT GALES EARLY SUNDAY. THE WINDS WILL SHIFT TO THE NORTHWEST SUNDAY NIGHT WITH GUSTS TO 45 KTS POSSIBLE IN THE VICINITY OF THE NORTHERN DOOR PENINSULA. WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KGRB 260941 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 AM CDT SUN OCT 26 2008 ...GALE FORCE WINDS EXPECTED TODAY THROUGH MONDAY MORNING... .A LARGE LOW PRESSURE SYSTEM MOVING OVER ONTARIO TODAY INTO MONDAY WILL SWEEP A STRONG COLD FRONT ACROSS THE REGION EARLY TODAY. WINDS WILL SHIFT WEST AND INCREASE TO GALE FORCE THIS MORNING THEN TURN NORTHWEST GALES THIS EVENING. LMZ521-522-541>543-261745- /O.CON.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 441 AM CDT SUN OCT 26 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. WEST WINDS WILL INCREASE TO 35 KT GALES TODAY WITH GUSTS TO 45 KTS POSSIBLE BY THIS AFTERNOON. WAVES OF 3 TO 7 FT ARE EXPECTED THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KGRB 261537 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1037 AM CDT SUN OCT 26 2008 ...GALE FORCE WINDS EXPECTED THROUGH MONDAY MORNING... .WEST WINDS BEHIND A STRONG COLD FRONT WILL INCREASE TO 35 KT GALES THIS AFTERNOON...WITH GUSTS TO 45 KTS NEAR THE DOOR COUNTY PENINSULA. LMZ521-522-541>543-262345- /O.CON.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1037 AM CDT SUN OCT 26 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. WEST WINDS WILL INCREASE TO 35 KT GALES THIS AFTERNOON AND CONTINUE THROUGH MONDAY MORNING. GUSTS TO 45 KTS ARE POSSIBLE...ESPECIALLY ALONG THE DOOR COUNTY PENINSULA. WAVES OF 3 TO 6 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SAC
000 WHUS73 KGRB 262100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT SUN OCT 26 2008 ...GALE FORCE WINDS ARE EXPECTED THROUGH MONDAY MORNING... .NORTHWEST WINDS BEHIND A STRONG COLD FRONT SHOULD INCREASE BEYOND GALE FORCE TONIGHT. LMZ521-522-541>543-270500- /O.CON.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 PM CDT SUN OCT 26 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... WEST WINDS BECOME NORTHWEST...AND INCREASE TO 35 KT GALES THIS EVENING...WHICH SHOULD THEN CONTINUE THROUGH MONDAY MORNING. WAVES UP TO 6 FT ARE EXPECTED ON THE BAY OF GREEN BAY...MAINLY NEAR WASHINGTON ISLAND...AND UP TO 5 FT ALONG THE LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS73 KGRB 270126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 826 PM CDT SUN OCT 26 2008 ...STRONG NORTHWEST WINDS WILL CONTINUE OVERNIGHT INTO MONDAY... .STRONG NORTHWEST WINDS BEHIND A COLD FRONT WILL CREATE HIGH WAVES...WHICH WILL BE A HAZARD TO SMALL CRAFT TONIGHT THROUGH MONDAY AFTERNOON. LMZ521-522-541>543-270930- /O.CAN.KGRB.GL.W.0012.000000T0000Z-081027T1500Z/ /O.NEW.KGRB.SC.Y.0060.081027T0126Z-081028T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 826 PM CDT SUN OCT 26 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS TO 30 KTS OVERNIGHT...SHOULD SLOWLY DIMINISH TO 15 TO 25 KTS ON MONDAY. THE STRONG NORTHWEST WINDS WILL CREATE WAVES AS HIGH AS 5 FEET...MAINLY ON THE NORTH HALF OF THE BAY OF GREEN BAY...AS WELL AS NEAR THE LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 25, 3:18 AM CDT, 35 minutes earlier.
Area forecast discussion, Oct 25, 3:18 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 318 AM CDT SAT OCT 25 2008 .SHORT TERM...TODAY/TONIGHT/SUNDAY. MANY FORECAST CHALLENGES IN THIS PERIOD DUE TO THE SIGNIFICANT CHANGE IN THE PATTERN. FOR TODAY A VORT CENTER IN THE WEAKENING UPPER LOW WAS CHURNING NE OVER LAKE MICHIGAN. LIGHT SHOWERS WERE WORKING BACK INTO EC WI DURING THE MORNING. MEANWHILE A BAND OF LIGHT RAIN AND DRIZZLE WAS NOTED OVER ERN MN AND NW WI THIS AM. THIS BAND ASSOCIATE WITH THE CONVERGENCE REGION OF A NRN STREAM TROF ON THE NOSE OF A STRONG UPPER JET AND WORKING EWD. PCPN MAY DIMINISH LATE THIS AFTERNOON AND EVENING AS THE TROF PASSES THROUGH. BOTH FEATURES ARE PROGGED TO WEAKEN AND DRIFT EAST OF THE AREA TODAY...BUT WILL NEED TO KEEP THE CHC OF R- FOR PART OF THE DAY. WILL CONTINUE TO KEEP CHC POPS GOING TONIGHT INTO SUNDAY AS MUCH OF THE REGION REMAINS IN THE LFQ REGION OF THE UPPER JET WHILE COLDER AIR MASS WRINGS OUT THE MOISTURE. FORECAST TEMPS SUPPORT CHANGE OVER FROM RW TO SW OVER NRN WI BUT FORECAST TEMPS SUGGESTS MAINLY RW- FOR THE SE PORTION UNTIL LATE IN THE DAY. NEXT SIGNIFICANT FORECAST ELEMENT IS THE INCREASING WINDS FOR LATE TONIGHT. GALE FORCE WINDS TO DEVELOP OVER THE NEARSHORE WATERS BY SUNDAY MORNING. FOR INLAND AREAS...MUCH OF THE AREA WILL BE IN THE LFQ OF THE UPPER JET REGION WHILE THE SUBSIDENCE REGION OF THE JET AND PERHAPS A BIT HIGHER WINDS APPEAR LIKELY FOR AREAS SOUTHWARD IN THE RFQ PORTION OF THE JET. STILL THE SURFACE PRESSURE GRADIENT WILL MAKE IT CLOSE FOR INLAND AREAS WITH H850 AND H925 WINDS INDICATING POTENTIAL OF WINDS OF 40-45 KT MAY MIX DOWN. FOR NOW WILL ISSUE A WIND ADVISORY FOR THE DOOR COUNTY AREA DUE TO THE BAY. WILL LET THE DAY CREW TAKE ANOTHER LOOK TODAY FOR ANY EXPANSION OF THE WIND ADVISORY. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY COLD CYCLONIC NORTHERLY FLOW EXPECTED TO CONTINUE SUNDAY NIGHT THROUGH MONDAY NIGHT. THE FIRST ACCUMULATING SNOWFALL OF THE SEASON IS EXPECTED SUNDAY NIGHT INTO MONDAY ACROSS THE FAR NORTH...ESPECIALLY VILAS COUNTY. HAVE GONE WITH PERIODS OR LIKELY CHANCES OF SNOW SUNDAY NIGHT AND MONDAY ACROSS VILAS COUNTY...THEN TAPERED OFF THE SNOW TO THE CHANCE CATEGORY OVER THE SOUTH. BOUNDARY LAYER TEMPERATURES MAY SUPPORT LIQUID PRECIPITATION IN THE LIGHTER SHOWERS NEAR THE BAY AND LAKE AND ACROSS GREEN BAY AND THE FOX VALLEY MONDAY AFTERNOON. HIGH TEMPERATURES IN THIS REGION SHOULD BE NEAR 40. WILL CONTINUE A CHANCE OF SNOW SHOWERS OVER THE NORTH MONDAY NIGHT BEFORE WINDS BACK TO THE WEST. CURRENT FORECAST IS FOR MOSTLY SUNNY SKIES ON TUESDAY AND PARTLY CLOUDY CONDITIONS TUESDAY NIGHT. CONCERNED THAT WITH THE STRONG 850MB WARM ADVECTION...THERE WILL BE A PERIOD OF CLOUDS AND POSSIBLY SOME PRECIPITATION UNTIL THE STRONGEST 850MB WARM ADVECTION PASSES TO THE EAST. THE ECMWF AND TO SOME EXTENT THE GFS ALSO SHOW FAIRLY STRONG 700/500MB FRONTOGENETIC FORCING. LATER SHIFTS WILL NEED TO WATCH THIS FEATURE DESPITE THE MODELS INDICATING TUESDAY AND TUESDAY NIGHT BEING DRY. MILD TEMPERATURES ARE EXPECTED WEDNESDAY THROUGH FRIDAY. HAVE RAISED MIN TEMPERATURES TUESDAY NIGHT AND MAX TEMPERATURES ON WEDNESDAY. THURSDAY. NO CHANGES MADE TO THE REMAINDER OF THE FORECAST. && .AVIATION...EARLY THIS AM...VORT CHURNING NORTHEAST OVER LAKE MICHIGAN PRODUCING MVFR CIGS VSBYS ALONG THE LAKESHORE. FURTHER INLAND A PATCHY MIX OF IFR/VFR CIGS/VSBYS NOTED EARLY THIS AM AHEAD OF THE NRN STREAM SHORT WAVE TROUGH. IFR CIGS BECOME MORE WIDESPREAD OVER MN AND ANTICIPATED CIGS TO MIX OUT TO MVFR CIGS OVER MUCH OF THE AREA TODAY. WINDS AT 2K BEGIN TO INCREASE TO 35 TO 40 KTS BY THIS EVENING TO POSSIBLY PRODUCE A PERIOD OF LLWS. && .MARINE...GALE WARNING HAS BEEN HOISTED FOR LATE TONIGHT AND LASTING THROUGH THE MONDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM SUNDAY TO 10 AM CDT MONDAY FOR WIZ022. && TDH/ECKBERG
Hazardous weather outlook, Oct 24, 3:28 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CDT FRI OCT 24 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 328 PM CDT FRI OCT 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WINDY WEATHER WILL DEVELOP THIS WEEKEND. WEST WINDS WITH GUSTS OF 35 TO 45 MPH ARE EXPECTED ACROSS THE AREA SUNDAY. SIMILAR WIND SPEEDS ARE EXPECTED SUNDAY NIGHT...THOUGH THE WIND SHOULD BECOME NORTHWEST AT THAT TIME. GUSTS TO NEAR 50 MPH ARE LIKELY OVER THE DOOR PENINSULA. WINDS OVER 40 MPH CAN MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT...AND BLOW ABOUT UNSECURED OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND GARBAGE CANS. LAKE EFFECT SNOW SHOWERS ARE EXPECTED OVER FAR NORTH CENTRAL WISCONSIN SUNDAY NIGHT INTO MONDAY. THE SNOW SHOWERS COULD RESULT IN THE FIRST ACCUMULATING SNOWFALL OF THE SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-251100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 328 PM CDT FRI OCT 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY STARTING LATE SATURDAY...AND CONTINUING INTO EARLY NEXT WEEK. GALE FORCE WINDS ARE LIKELY SUNDAY AND SUNDAY NIGHT. GUSTS APPROACHING STORM FORCE ARE POSSIBLE IN THE VICINITY OF THE NORTHERN PART OF THE DOOR PENINSULA. JS/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:51 AM CDT | Wind Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 9 more | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.